# SDR SWAA2018071123334

- Difficulty date: July 3, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 62,378 hours, 36,655 cycles
- Engine: Cfmint CFM567B242
- Engine time: 2,223 hours, 1,429 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: CFM567824
- Part serial: 876494
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUND 2 EACH SEGMENT OF INLET GUIDE VANE WITH LEADING EDGE TO TRAILING EDGE AXIAL AT 2 DIFFERENT LOCATION 8 O'CLOCK & 3 O'CLOCK AXIAL CRACKED.  R&R NR 1 ENGINE PER MT.
